Hey... ive got this really weird problem,I hope someone can help me on this since many doctors are giving me the cold shoulder. Im a 20 yr old male. if theres anythign else anyone would like to know plz ask.
for the last few weeks i havent been eating well. Im usualy in good health and i train hard, eat exceptionaly well etc...I was also taking effexor a drug to calm my nerves and to supress my anxiety, i was taking a very low dose of it do to the strenght of it and its anti-depressing properties. I just finally got off taking these pills a week or so ago but feel no dependency or change what so ever.
anyways for the last few weeks i havent had an apetite. Last week i developed a cough and a headache, only until this week its been getting worse and ive developed this awful awful diziness that comes and goes within seconds. This diziness sux, i feel extremely lightheaded and almost like im druged. ill be seating there and out of the blue it hits me so hard i feel like passing out only to leave within a few seconds.. it will come and go every 5 minutes or so. it not a normal sea-sickness diziness or getting up too fast diziness, its so much worst almost making me fall everytime i get it.
i was at work the other day when i had to leave for the emergency room. and well 7 hours later turns out i have bronchitis.. which explains the cough and headaches. i didnt really care about the coughing.. i was there for my dizziness feeling i get. well after tryin to explain it, the docs didnt do anything, they always kept changing the subject so i figured they didnt know what was happeneing. they gave me blood and urine tests but nothing came up irregular. They didnt give me any anti-biotics or any meds what so ever.
i got out of there and well i havent been to work since, ive been sleeping like 18-20hrs out of the 24 hr day. not that i feel tired.. but im so weak and with the diziness im almost becoming seriously depressed i have like no reason to do anything. So now as i try and do something i get that weird diziness and just wanna pass out so i figure misewell lay down and sleep cause then i dont feel bad.
I figured its like diabetes or like iron defeciency or something in that direction but its weitrd that the docs havent discovered that.
anyways i was just wondering if anyone at all had an idea of what can be going on?? or if there is any tests in perticular i should go and ask my doctor for?? I hope someone can help me, i feel everyday i get more and more agressive and depressed about this. Im really scared and cant controle my emotions anymore, its really awful whast happening. I cant even go to work or go outside anymore and im really starting to hate this.
Whats bad about my problem is that theyre can be so many factors... is it the anxiety pills that i stoped taking?? is it my loss of apetitite and the fact im hardly eating?? could it be a weird affect of bronchitis?? or could it be somethign appart from that??
Well i hope someone can help me in any ways possible. Plz give me any info that may help me!
Thx so much for listening
and take care!
Did you stop taking the effexor suddenly, or did you taper down under a doctor's supervision? Withdrawal from antidepressants can cause strange symptoms like spaciness and dizziness. With the amount that you are sleeping, you could also consider mono. If the dizziness continues, I would definitely follow up with your doctor.
You may want to have your doctor look at a couple of issues such as coming off of your meds and how you did it, and also labrynthitis. Labrynthitis is a virus that does not allow the inner ear hairs to control the fluid levels so you become dizzy. My ex-husband suffered from this as well as other things. Also look at any natural remedies that you are taking and talk to a naturapath to see if there are any links. Sometimes a combination of natural remedies can do that to you. Be careful in your effort to be healthy that it does not back fire.
hey... thx so much for th help. actually my anxiety was my fault i took way to many supplements one day and just couldnt relax anymore. The doc put me on those just to help me break down the side affects from my supps. i was on them for only like 2 months and at a very low dose. comparable with someone who takes them for depression its probably a 25 to 1 difference in dose. But i did stop them "cold turkey".
also i actually had mono last year for 4 months, and this doesnt feel like that at all.
well i use to take lots of natural remedies, i did work for a health store and use to explore with natural things. but i havent been taking any for some time now.
it just just happened to me and its like i described but if i think about it, it doesnt even last a second... its almost as if theres a twitch in my brain and just for that fraction of a second i feel incredibly bad and dizzy.
anyways... thx again so much for your help!
p.s anyone ever hear of bronchitis doing this? or is it most likely something else?